# SDR FDEA202011192908

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,204 hours, 4,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5874106
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242CFF HAS SEVERAL AREAS OF DAMAGE.  REPAIRED MAIN CABIN FLOOR PANEL 242CFF, IAW B767 SRM 53-00-50-2R FIG 201 AND 51-30-10-0G.  MAJOR REPAIR.
